Local tame lifting for GL(n) II : wildly ramified supercuspidals
Astérisque, no. 254 (1999) , 109 p.
@book{AST_1999__254__R3_0,
     author = {Bushnell, Colin J. and Henniart, Guy},
     title = {Local tame lifting for $GL(n)$ {II} : wildly ramified supercuspidals},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {254},
     year = {1999},
     mrnumber = {1685898},
     zbl = {0920.11079},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1999__254__R3_0/}
}
TY  - BOOK
AU  - Bushnell, Colin J.
AU  - Henniart, Guy
TI  - Local tame lifting for $GL(n)$ II : wildly ramified supercuspidals
T3  - Astérisque
PY  - 1999
DA  - 1999///
IS  - 254
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1999__254__R3_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1685898
UR  - https://zbmath.org/?q=an%3A0920.11079
LA  - en
ID  - AST_1999__254__R3_0
ER  - 
%0 Book
%A Bushnell, Colin J.
%A Henniart, Guy
%T Local tame lifting for $GL(n)$ II : wildly ramified supercuspidals
%S Astérisque
%D 1999
%N 254
%I Société mathématique de France
%G en
%F AST_1999__254__R3_0
Bushnell, Colin J.; Henniart, Guy. Local tame lifting for $GL(n)$ II : wildly ramified supercuspidals. Astérisque, no. 254 (1999), 109 p. http://numdam.org/item/AST_1999__254__R3_0/

[1] J. Arthur and L. Clozel - Simple algebras, base change, and the advanced theory of the trace formula, Annals of Math. Studies, vol. 120, Princeton University Press, 1989. | MR | Zbl

[2] C. Bushnell - Hereditary orders, Gauss sums and supercuspidal representations of GL N , J. reine angew. Math. 375/376 (1987), p. 184-210. | MR | EuDML | Zbl

[3] C. Bushnell and A. Fröhlich - Gauss sums and p-adic division algebras, Lecture Notes in Math., vol. 987, Springer, Berlin, 1983. | MR | Zbl

[4] C. Bushnell and A. Fröhlich, Non-abelian congruence Gauss sums and p-adic simple algebras, Proc. London Math. Soc. (3) 50 (1985), p. 207-264. | DOI | MR | Zbl

[5] C. Bushnell and G. Henniart - Local tame lifting for GL(N) I : simple characters, Publ. Math IHES 83 (1996), p. 105-233. | DOI | MR | Numdam | EuDML | Zbl

[6] C. Bushnell, G. Henniart and P. Kutzko - Correspondance de Lang-lands locale pour GL(n) et conducteurs de paires, Ann. Scient. École Norm. Sup. (4) 31 (1998), p. 537-560. | DOI | MR | Numdam | EuDML | Zbl

[7] C. Bushnell, G. Henniart and P. Kutzko, Local Rankin-Selberg convolutions for GL n : Explicit conductor formula, J. Amer. Math. Soc. 11 (1998), p. 703-730. | DOI | MR | Zbl

[8] C. Bushnell and P. Kutzko - The admissible dual of SL(N) II, Proc. London Math. Soc. (3) 68 (1992), p. 317-379. | MR | Zbl

[9] C. Bushnell and P. Kutzko, The admissible dual of GL(N) via compact open subgroups, Annals of Math. Studies, vol. 129, Princeton University Press, 1993. | MR | Zbl

[10] C. Bushnell and P. Kutzko, Simple types in GL(N) : computing conjugacy classes, Representation theory and analysis on homogeneous spaces (S. Gindikin et al., ed.), Contemp. Math., vol. 177, Amer. Math. Soc., 1995, p. 107-135. | DOI | MR | Zbl

[11] C. Curtis and I. Reiner - Methods of representation theory I, Wiley-Interscience, New York, 1981. | MR

[12] P. Deligne - Les constantes des équations fonctionnelles des fonctions L, Modular forms in one variable II, Lecture Notes in Math., vol. 349, Springer, Berlin, 1974, p. 501-597. | DOI | MR | Zbl

[13] P. Deligne and G. Henniart - Sur la variation, par torsion, des constantes locales d'équations fonctionnelles des fonctions L, Invent Math. 64 (1981), p. 89-118. | DOI | MR | EuDML | Zbl

[14] G. Glauberman - Correspondences of characters for relatively prime operator groups, Canad. J. Math. 20 (1968), p. 1465-1488. | DOI | MR | Zbl

[15] R. Godement and H. Jacquet - Zeta functions of simple algebras, Lecture Notes in Math., vol. 260, Springer, Berlin, 1972. | MR | Zbl

[16] M. Harris - Supercuspidal representations in the cohomology of Drinfel'd upper half-spaces ; elaboration of Carayol's program, Invent. Math. 129 (1997), p. 75-120. | DOI | MR | Zbl

[17] M. Harris, The local Langlands conjecture for GL(n) over a p-adic field, n<p, Invent. Math. 134 (1998), p. 177-210. | DOI | MR | Zbl

[18] M. Harris and R. Taylor - On the geometry and cohomology of some simple Shimura varieties, Preprint (preliminary version) (1998). | MR | Zbl

[19] G. Henniart - Galois -factors modulo roots of unity, Invent. Math. 78 (1984), p. 117-126. | DOI | MR | EuDML | Zbl

[20] G. Henniart, La conjecture de Langlands locale numérique pour GL(n), Ann. Scient. École Norm. Sup. (4) 21 (1988), p. 497-544. | DOI | Numdam | EuDML | Zbl | MR

[21] G. Henniart, Une conséquence de la théorie du changement de base pour GL(n), Analytic Number Theory (Tokyo, 1988), Lecture Notes in Math., vol. 1434, Springer, Berlin, 1990, p. 138-142. | DOI | MR | Zbl

[22] G. Henniart and R. Herb - Automorphic induction for GL(n) (over local non-archimedean fields), Duke Math. J. 78 (1995), p. 131-192. | DOI | MR | Zbl

[23] I. Isaacs and G. Navarro - Character correspondences and irreducible induction and restriction, J. Alg. 140 (1991), p. 131-140. | DOI | MR | Zbl

[24] H. Jacquet, I. Piatetskii-Shapiro and J. Shalika - Rankin-Selberg convolutions, Amer. J. Math. 105 (1983), p. 367-483. | DOI | MR | Zbl

[25] S. Kudla - The local Langlands correspondence : the non-Archimedean case, Proceedings of the Summer Research Conference on Motives (U. Janssen, S. Kleiman and J.-P. Serre, eds.), Proc. Symposia Pure Math, vol. 55, Amer. Math. Soc., 1994, p. 365-391. | MR | Zbl

[26] P. Kutzko - The Langlands conjecture for GL 2 of a local field, Ann. Math. 112 (1980), p. 381-412. | DOI | MR | Zbl

[27] P. Kutzko, The exceptional representations of GL 2 , Comp. Math. 51 (1984), p. 3-14. | MR | Numdam | EuDML | Zbl

[28] P. Kutzko and A. Moy - On the local Langlands conjecture in prime dimension, Ann. Math. 121 (1985), p. 495-517. | DOI | MR | Zbl

[29] P. Kutzko and J. Pantoja - The restriction to SL 2 of a supercuspidal representation of GL2, Comp. Math. 79 (1991), p. 139-155. | MR | Numdam | EuDML | Zbl

[30] R. Langlands - Problems in the theory of automorphic forms, Lectures in modern analysis and applications III, Lecture Notes in Math., vol. 170, Springer, Berlin, 1970, p. 18-86. | MR | Zbl

[31] G. Laumon, M. Rapoport and U. Stuhler - 𝒟-elliptic sheaves and the Langlands correspondence, Invent. Math. 113 (1993), p. 217-338. | DOI | MR | EuDML | Zbl

[32] O. Manz and T. Wolf - Representations of solvable groups, London Math. Soc. Lecture Notes, vol. 185, Cambridge University Press, 1993. | MR | Zbl

[33] C. Moeglin - Sur la correspondance de Langlands-Kazhdan, J. Math. Pures et Appl. (9) 69 (1990), p. 175-226. | MR | Zbl

[34] J.-P. Serre - Local class field theory, Algebraic number theory (J. Cassels and A. Fröhlich, eds.), Academic Press, London, 1967, p. 129-161. | Zbl | MR

[35] F. Shahidi - Fourier transforms of intertwining operators and Plancherel measures for GL(n), Amer. J. Math. 106 (1984), p. 67-111. | DOI | MR | Zbl

[36] T. Takahashi - Characters of cuspidal unramified series for central simple algebras of prime degree, J. Math. Kyoto Univ. 29 (1989), p. 653-690. | Zbl | MR

[37] J. Tate - Fourier analysis in number fields and Hecke's zeta-functions, Algebraic Number Theory (J. Cassels and A. Fröhlich, eds.), Academic Press, London, 1967, p. 305-347. | MR

[38] J. Tate, Local constants, Algebraic Number Fields (A. Fröhlich, ed.), Academic Press, London, 1977, p. 89-131. | MR | Zbl

[39] J. Tate, Number-theoretic background, Automorphic forms, Representations and L -functions (A. Borel and W. Casselman, eds.), Proc. Symposia Pure Math., vol. 33 Part II, Amer. Math. Soc., 1979, p. 3-26. | DOI | MR | Zbl